International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1980 / Article

Open Access

Volume 3 |Article ID 587639 | https://doi.org/10.1155/S0161171280000117

C. Y. Chan, "Sturmian theorems for systems of differential equations", International Journal of Mathematics and Mathematical Sciences, vol. 3, Article ID 587639, 8 pages, 1980. https://doi.org/10.1155/S0161171280000117

Sturmian theorems for systems of differential equations

Received19 Mar 1979
Revised10 Aug 1979

Abstract

Two Sturmian theorems are established for second order linear nonhomogeneous systems of two differential equations with the use of a maximum principle. The results also hold for homogeneous systems. For illustration, an example is given.

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views63
Downloads297
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.